# SDR AALA202303283088

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A320*
- Aircraft serial: 4082
- Aircraft time: 41,314 hours, 16,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EVACUATION BUTTON AT DOOR 3L IS LOOSE PROTRUDING. RESURED EVACUATION BUTTON AT 3L PER AMM 25-63-00.
